I have had two bouts of cystitis this month. My doctor said that if I have a recurrance of symptoms, to take an antibiotic he prescribed for me. Since then, I've had some lower back pain, but I've been getting that from the pill before hand anyway. I've also had a strange feeling around my clitoris, not pain, but a sort of a tickling sensation. Could this be a sign of the return of my UTI?
Posts: 30 | Registered: Aug 2012
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.